# SDR AALA201609219002

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 53,007 hours, 19,827 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179206
- Condition: Damaged
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED BETWEEN FRAMES 62 AND 63 AT -Y765.  REMOVED DAMAGED SECTION AND SPLICED NEW SECTION OF SEAT TRACK IAW SRM 53-41-15-300-002.
